MathSciNet Relay Station
MathSciNet bibliographic data
MR2248855 60J25
Bryc, Włodzimierz; Wesołowski, Jacek The classical bi-Poisson process: an invertible quadratic harness. Statist. Probab. Lett. 76 (2006), no. 15, 1664–1674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement